MathSciNet Relay Station
MathSciNet bibliographic data
MR2588459 58J52 (32L05)
Cappell, Sylvain E.; Miller, Edward Y. Complex-valued analytic torsion for flat bundles and for holomorphic bundles with $(1,1)$ connections. Comm. Pure Appl. Math. 63 (2010), no. 2, 133–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement